# SDR DALA2017052204125

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RIGHT HAND INBOARD SEAT TRACK AT STA 1526 IS BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK SECTION AT STA 1510-1540 RBL 24 IAW SRM 53-00-52 REPAIR 1, SRM 51-40-02, SRM 51- 40-05, AMM 51-21-04-107-017, AMM 51-21-14-370-801, AMM 51-21-15- 370-801.
